# SDR ASOA200900803

- Difficulty date: July 20, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 17,475 hours, 12,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN GALLEY RT LWR AFT OF SERVICE DOOR HAS SEVERAL BULBS BURNED OUT.
